Hilton Austin - Salon H

Sessions

Friday 16 August, 2019

Time Zone: CDT/(GMT-06:00) Central Time (US & Canada)
9:30 AM
9:30 AM
Welcome to the DIY Musician Conference! 30 minutes, 9:30 AM - 10:00 AM

Hilton Austin - Salon H

Keynote

Kevin Breuner, CD Baby (Participant)

Tracy Maddux, CD Baby/AVL Digital Group (Participant)

10:00 AM
10:00 AM
The Story Your Heart Wants to Tell 30 minutes, 10:00 AM - 10:30 AM

Hilton Austin - Salon H

Keynote

Gina Chavez (Participant)

11:10 AM
11:10 AM

Hilton Austin - Salon H

Breakout Session

George Goodrich, Playlist Push (Participant)

Mike Warner, workhardplaylisthard.com (Participant)

12:25 PM
12:25 PM

Hilton Austin - Salon H

Breakout Session

Simon Tam, Music Business Hacks (Participant)

2:25 PM
2:25 PM
Music Supervisor Shark Tank 1 hour, 2:25 PM - 3:25 PM

Hilton Austin - Salon H

Breakout Session

Gary Earl (Participant)

Livy Rodriguez-Behar, Dreamboat Music (Participant)

Barry Coffing, Music Supervisor Inc. (Participant)

Dominique Preyer, Hear It - Clear It Music Supervision (Participant)

4:05 PM
4:05 PM
The Future of Creating Music 1 hour, 4:05 PM - 5:05 PM

Hilton Austin - Salon H

Keynote

Questlove (Participant)

Jacqui Louez Schoorl, Jaxsta (Participant)

Kevin Breuner, CD Baby (Moderator)

Saturday 17 August, 2019

Time Zone: CDT/(GMT-06:00) Central Time (US & Canada)
9:30 AM
9:30 AM

Hilton Austin - Salon H

Breakout Session

Kaytee Long, DIY PR GROUP (Participant)

11:10 AM
11:10 AM

Hilton Austin - Salon H

Breakout Session

Cheryl B. Engelhardt, In The Key of Success (Participant)

12:25 PM
12:25 PM
Inside the Mind of Bob Boilen 1 hour, 12:25 PM - 1:25 PM

Hilton Austin - Salon H

Breakout Session

Bob Boilen, National Public Radio (Participant)

dmitri, rock paper scissors inc. (Moderator)

2:25 PM
2:25 PM
Creating a Global Mindset 1 hour, 2:25 PM - 3:25 PM

Hilton Austin - Salon H

Breakout Session

Heli Del Moral, CD Baby - AVL Digital (Participant)

Keith Tan, CD Baby (Participant)

Marcos Chomen, CD Baby (Participant)

Rich Orchard, CD Baby (Participant)

Marcela Murillo Trujano, CD Baby (Participant)

Darryl Hurs, CD Baby (Participant)

Tagui Sole, CD Baby (Participant)

Johanna Rivera, CD Baby (Participant)

4:05 PM
4:05 PM

Hilton Austin - Salon H

Breakout Session

Victor & Penny, Victor & Penny (Participant)

5:15 PM
5:15 PM

Hilton Austin - Salon H

Keynote

Joel Andrew, AVL / CD Baby (Moderator)

Darryl "DMC" McDaniels (Participant)

Sunday 18 August, 2019

Time Zone: CDT/(GMT-06:00) Central Time (US & Canada)
10:45 AM
10:45 AM

Hilton Austin - Salon H

Breakout Session

Charles Alexander, Systemic & Outside The Box Music (Moderator)

Jackie Venson (Participant)

Louie Carr, Jackie Venson (Participant)

12:00 PM
12:00 PM

Hilton Austin - Salon H

Breakout Session

Anna Bond, Songtrust (Participant)

Jedd Katrancha, Downtown Music Publishing (Participant)

Dan Bettes, Downtown Music Holdings (Participant)

1:15 PM
1:15 PM

Hilton Austin - Salon H

Keynote

dmitri, rock paper scissors inc. (Moderator)

Alejandro Escovedo (Participant)